# SDR FDEA2020061681154

- Difficulty date: June 8, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 29,862 hours, 16,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A5378193620200
- Condition: Cracked
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ADAPTER AT 3L ID C840 HAS LOBE DAMAGE, RESTRAINT REMOVED, SEE WRI 25-50/8938. NO OTHER DAMAGE NOTED.  INSTALLED SEAT TRACK ADAPTER REF DWG A53781936.
